MathSciNet Relay Station
MathSciNet bibliographic data
MR1749962 (2001b:46022) 46B20 (41A65)
Bandyopadhyay, Pradipta; Rao, T. S. S. R. K. Central subspaces of Banach spaces. J. Approx. Theory 103 (2000), no. 2, 206–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement